(800) 429-6639
Chat

You have no items in your shopping cart.

Subtotal: £0.00

Advil Ibuprofen, 200 mg, Coated Gel Caplets, 200 Count

More Views

Advil Ibuprofen, 200 mg, Coated Gel Caplets, 200 Count

Be the first to review this product

£19.59

Out of stock

  • Fast relief for pain
  • Works for muscles, backache, minor arthritis
  • Comfortable, easy-to-swallow gel caps
  • Contains 225 gel caps
  • Please read all label information on delivery
Product Description

Details

Pain Reliever/Fever Reducer. Capsule-shaped gelatin coated tablets. Easier to open.
Additional Information
  • Manufacturer: Advil

  • Model: 016651

  • Storkz Item #: S20146904

  • Item Weight: 0.02 kg

  • Product Dimensions: 4.9 X 2.5 X 2.5 inches